# SDR AALA20111223DFW05

- Difficulty date: December 19, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 43,111 hours, 5,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT 30C AFT POSITION HAS 1 LAMP INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT 30C AFT POSITION.  OPS CHECK NORMAL.
